| Model Number |
2R8538 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system - non-dehp solution sets triggered air in line and upstream occlusion alarms with the spectrum iq pump; however, there was no report of observed air or occlusion, indicating the alarms were false.There was no report of patient injury or medical intervention associated with this event.No additional information is available.